MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AML LG STATURE 13.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 AML LG STATURE 13.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402135
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the stem had subsided and was loose causing the patient pain.Removed head and stem.Replaced with summit cemented stem and 36 mm plus 5 head.Doi: (b)(6) 2013; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML LG STATURE 13.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7361433
Report Number1818910-2018-55850
Device Sequence Number18875317
Product Code JDI
UDI-Device Identifier10603295058366
UDI-Public10603295058366
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155402135
Device Lot NumberC98G61000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR